MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. FLEXIPATH*SURG TROCAR 15MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. FLEXIPATH*SURG TROCAR 15MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number FP015
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/20/2023 d4: batch # unk investigation summary the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the fp015 device was returned inside it's original packaging unopened.Upon visual inspection, a sleeve of 20mm was observed to be inside the package of 15mm sleeve.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot a9c73v number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during the vats procedure, the trocar did not fit the sleeve.They were 15 millimeter trocars.The black sleeve is a 20 millimeter.No patient consequences.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key18367788
Report Number3005075853-2023-09712
Device Sequence Number18164964
Product Code GCJ
UDI-Device Identifier10705036011910
UDI-Public10705036011910
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K931111
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFP015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown